# SDR FDEA202308081391

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 37,173 hours, 20,571 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Part number: 0000490349
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, #4 RUDDER ATTACH FORK FITTING BUSHINGS (UPPER AND LOWER) HAVE SURFACE CORROSION. 0000490349 : THOMAS, BILLY W - 09-AUG-2023 04:43  REMOVED AND REPLACED BUSHINGS PER AIRBUS CMM 55-40-11 PG.6019 SECT. 2.
